MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545261
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.H6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during endoscopic retrograde cholangiopancreatography (ercp) procedure performed on un unknown date for the treatment of stricture.During the procedure, the sponge from the locking device became lodged in the scope channel during the wire exchange, and they were unable to flush the sponge from the channel.Although the procedure was prolonged, it was successfully completed using with another of the same device.There were no patient complications reported as a result after this event.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23991885
Report Number3005099803-2026-00096
Device Sequence Number21392358
Product Code ODC
UDI-Device Identifier08714729296614
UDI-Public(01)08714729296614(17)280907(10)37399399
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545261
Device Catalogue Number4526
Device Lot Number0037399399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/07/2026
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown